# SDR R61A2018042900525

- Difficulty date: April 11, 2018
- Submitted: April 29, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-18
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION,  FWD WET AREA,  RT INBD SEAT TRACK BETWEEN FRAMES 12 - 18.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-43-03.
